# SDR AALA20160616008

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 100,431 hours, 16,004 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Cap
- Condition: Missing
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT.  EMERGENCY DECLARED.  LANDING UNEVENTFUL. AIRCRAFT OVERWEIGHT.  DURING TAKEOFF, THE F/O TRACK INDICATOR SWITCHED BACK AND FORTH FROM TRUE TO MAGNETIC.  MAINTENANCE FOUND WIRE W011-0813-22 MISSING END CAP AND EXPOSED.  INSTALLED NEW END CAP IAW SWPM 20-30-16.  ACCOMPLISHED OPS TEST OF RT IRU IAW AMM 34-21-00 AND RT AND CENTER DCU IAW AMM 34-22-11.  PERFORMED AUTOLAND TEST 30 AND TEST 40 IAW AMM 22-00-02.  SYSTEM CHECK NORMAL.
